JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS, vol.9, no.1, pp.45-57, 2018 (ESCI)
Article / Article
JOURNAL OF INEQUALITIES AND SPECIAL FUNCTIONS
Emerging Sources Citation Index (ESCI)
Convex functions, Hermite-Hadamard inequality, Right Rieaman-Liouville fractional integral, Trapezoid type inequalities, Midpoint type inequalities, DIFFERENTIABLE MAPPINGS, REAL NUMBERS, FORMULA
Karadeniz Technical University Affiliated:
In this paper, with a new approach, a new fractional Hermite-Hadamard type inequality for convex functions is obtained by using only the right Riemann-Liouville fractional integral. Also, to have new fractional trapezoid and midpoint type inequalities for the differentiable convex functions, two new equalities are proved. Our results generalize the studies [1, 4, 6]. We expect that this study will be lead to the new fractional integration studies for Hermite-Hadamard type inequalities.